# SDR TSAA0627048

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23168
- Aircraft time: 39,748 hours, 32,929 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Part number: 654456114
- Part serial: 3276A
- Condition: Out Of Position
- Location: Spoiler Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NON ETOPS FLT 71 HNL-LIH.  WHILE TAXIING PRIOR TO TAKEOFF, CREW NOTED A SYSTEM HYDRAULIC FAILURE.  CREW NOTIFIED TOWER AND WAS TOWED BACK TO HANGAR BY MAINTENANCE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A PACKING ON THE NR 6 FLIGHT SPOILER ACTUATOR PROTRUDING.  MAINTENANCE REPLACED THE PACKINGS FOR BOTH CAPS ON THE SPOILER ACTUATOR HOUSING AND INSPECTED BOTH NR 1 AND NR 2 ENGINE CASE DRAIN FILTERS.  THE HYDRAULIC SYSTEM WAS SERVICED AND A LEAK AND OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.  LATER THAT NIGHT, NR 6 SPOILER ACTUATOR WAS REPLACED AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
